# SDR AU990430044

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206C
- Propeller: Mcauly D3A34C404
- System (JASC): 6114 · Propeller Hub Section
- Part: Actuating Pin
- Part number: B48202
- Condition: Corroded
- Location: Propeller Hub
- Part time: 1,855 hours
- Component: Mcauly, D3A34C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) DURING INSPECTION THE PROPELLER BLADE ACTUATING PIN WAS FOUND CORRODED.  IT WAS NOT REUSABLE.  THE PIN WAS REPLACED.
